This content is PDF only. Please click on the PDF icon to access.
Högler reports two cases in which the insulin cure was interrupted because of the appearance of a temporary hyperthyroidism, with symptoms of tachycardia, fine tremors, damp skin and maniacal condition of excitement with an increased basal metabolism. After the cessation of the insulin the hyperthyroid symptoms disappeared and the basal metabolism fell to the normal. The production of the basedowian symptoms through insulin points to a correlation between thyroid and islands of Langerhans. Even under normal conditions may any overproduction of insulin produce a certain increased activity on the part of the thyroid. One may suppose that with very labile
Learn more about subscription options.
Register Now for a free account.
Über das Auftreten von temporärem Hyperthyroidismus während der Insulinkur.. Ann Intern Med. 1929;2:974–975. doi: 10.7326/0003-4819-2-9-974
Download citation file:
Published: Ann Intern Med. 1929;2(9):974-975.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only